# SDR YENA2021110100736

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 78,364 hours, 29,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: 1r Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 2257, LGA-DEN. 1 R DOOR EXIT LIGHT FLICKIERD THEN WENT OUT ; RE-LAMPED R1 EXIT SIGN REF AMM 33-51-17 OPS CHECK PASSED.
